# SDR ASAA2022080139295

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 43,227 hours, 15,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R Exterior Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT OVERWING EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. LAMP REMOVED & NEW INSTALLED. REF B737-800 AMM 33-51-04.
